# SDR BB08032

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Failed
- Location: Zone 200
- Part time: 2,190 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TPA  FLT 1961  CLT TO TPA - THE CREW RECEIVED EICAS MESSAGE "OUTBRD EX VAL OPEN".  A BURNING ODOR WAS ALSO NOTED IN THE COCKPIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN.  SYSTEM OPERATIONALLY CHECKS NORMAL.
